# SDR AALA202404107568

- Difficulty date: April 5, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N939AN
- Make and model: Boeing 737823
- Aircraft serial: 30083
- Aircraft time: 65,956 hours, 27,924 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 111A1301U12
- Condition: Cracked
- Location: Bs 663 Lbl7-8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE; CRACK IN CENTER WING SECTION REAR SPAR HORIZONTAL STIFFENER AT BS 663, FROM LBL 7 TO LBL 8. REPLACED STIFFENER PER SRM 51-40-02 AND AARD 51-00-05-01.
